It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 09-06-2007, 10:13 AM   #1
Newbie
(male)
 
Join Date: Sep 2007
Location: Chattanooga, TN
Posts: 1
Echoside HB User
Unhappy Please help

Hi everyone,

I have severe depression and anxiety, my gp prescribed me prozac and buspirone (buspar). Well after about a week of taking buspar, I started to wake up feeling 'high' and dizzy. It seemed like I would space out and I couldn't seem to concentrate and use my brain like normal. This happened roughly 4-5 days in a row before I stopped taking buspar. Today I feel better but things still seem off.

Has anyone ever had this problem with buspar, is it a short term side effect or a rare reaction. Thank you in advance!

 
Sponsors Lightbulb
   
Old 09-06-2007, 11:20 AM   #2
Senior Veteran
(female)
 
Join Date: Sep 2006
Location: Boston, MA
Posts: 1,344
j2006 HB User
Re: Please help

Did you start taking the prozac? I have never taken Buspar - but if you are taking both are you sure it is the Buspar and not the prozac

 
Old 09-06-2007, 06:31 PM   #3
Senior Veteran
(female)
 
Join Date: Jun 2006
Location: royal oak mi 48067
Posts: 873
marian100 HB User
Re: Please help

I have take buspar and prozac at different times. I had to stop the prozac after day 10 but am still on the buspar. Any side effect i had with buspar took place about 1/2 hour after taking it and was gone in about 1/2 hour. Godbless

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Someone help please ..chemo side effects sophie56 Cancer: Breast 8 06-12-2010 06:46 PM
Root canal advice please please help adrian32 Dental Health 0 04-20-2010 08:09 AM
Could I be dying at 19? What is wrong with me? Help please johnfrom1988 Men's Health 7 09-30-2007 08:09 PM
help me to detox please shelley7491 Addiction & Recovery 21 05-23-2007 08:14 PM
Please, I need help x-Bliss-x Bipolar Disorder 7 02-10-2007 06:01 PM
PLEASE Somebody, take sometime to read this and help me LVNMYLIFE Addiction & Recovery 41 02-04-2006 01:24 PM
overdosed on adderall please help my gf who has no idea yet that i might die afistalker240 ADD / ADHD 12 10-10-2005 02:44 PM
Please Help Me With This Addiction! Creeky Addiction & Recovery 26 06-19-2004 09:55 AM
please get help alisonmelia Addiction & Recovery 1 12-18-2003 09:15 AM
HELP! PLEASE ANSWER! PLEASE! homeless Sexual Health - Teens 4 12-28-2002 09:32 AM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:31 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!